# SDR 2A6D2020042701301

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N3831
- Make and model: Snias AS350B3
- Aircraft serial: 3947
- Aircraft time: 7,496 hours, 18,470 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,250 hours, 9,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A31105120
- Condition: Chafed
- Location: Fuselage
- Part time: 7,496 hours, 18,470 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CHAFFING ON THE R/H UPPER FORWARD SECTION OF THE X FRAME MEASURED AT .012” DEEP APPROX. 4MM WIDE AND 3 MM LONG.
